Title: An optimal robust equidistribution method for two-dimensional grid adaptation base on Monge-Kantorovich optimization
Authors: Delzanno, GL ×
Chacon, L
Finn, JM
Chung, Y
Lapenta, Giovanni #
Issue Date: 2008
Publisher: Academic Press
Series Title: Journal of Computational Physics vol:227 issue:23 pages:9841-9864
ISSN: 0021-9991
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Plasma-astrophysics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science